# SDR QXEA0002177

- Difficulty date: August 3, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N484US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11234
- Aircraft time: 30,474 hours, 36,951 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CRACK UNDER 1ST CROSS TIE BEAM AT ENTRY WAY STRINGER 73.  REPAIRED IAW FOKKER SRM 53-24-07, PAGE 8 AND SRM 51-31-01, AND SRM 51-31-05.
